# SDR AALA991798

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 656021132
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW - FLT 0876 - DURING APPROACH TO DFW ON GEAR EXTENSION, LEFT MAIN LANDING GEAR SHOWED UNSAFE.  RECYCLED GEAR WITH NO HELP.  GEAR MANUALLY EXTENDED AND VERIFIED LOCKED.  GEAR LIGHT STILL SHOWED UNSAFE.  LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
